Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Strict radical classes of commutative rings


Author: N. R. McConnell
Journal: Proc. Amer. Math. Soc. 118 (1993), 27-35
MSC: Primary 13A10; Secondary 16N80
DOI: https://doi.org/10.1090/S0002-9939-1993-1126200-X
MathSciNet review: 1126200
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify strongly hereditary strict radical classes for commutative rings and give some results for supernilpotent strict radical classes and strict radical classes contained in the nil radical.


References [Enhancements On Off] (What's this?)

  • [1] E. P. Armendariz, Hereditary subradicals of the lower Baer radical, Publ. Math. (Debrecen) 15 (1968), 91-93. MR 0237551 (38:5832)
  • [2] N. Divinsky, Unequivocal rings, Canad. J. Math. 27 (1975), 679-690. MR 0374180 (51:10380)
  • [3] L. Fuchs, Infinite abelian groups, Vols. I, II, Academic Press, New York, 1970, 1973. MR 0255673 (41:333)
  • [4] B. J. Gardner, A note on radicals and polynomial rings, Math. Scand. 31 (1972), 83-88. MR 0318206 (47:6753)
  • [5] -, Radical classes of regular rings with Artinian primitive images, Pacific J. Math. 99 (1982), 337-349. MR 658064 (83j:16014)
  • [6] L. C. A. van Leeuwen, Complements of radicals in the class of hereditarily Artinian rings, Acta Sci. Math. 39 (1977), 313-318. MR 0491791 (58:10990)
  • [7] N. R. McConnell, Hereditary and strict domains for radical classes of associative rings, Bull. Austral. Math. Soc. 41 (1990), 255-269. MR 1041672 (91d:16042)
  • [8] A. D. Sands, On dependence and independence among radical properties, Rings, Modules and Radicals (Proceedings of the Hobart Conference 1987), Pitman Research Notes in Math., vol. 204, Longman Sci. Tech., Essex, 1989. MR 1035734 (91a:16016)
  • [9] R. L. Snider, Lattices of radicals, Pacific J. Math. 40 (1972), 207-220. MR 0308175 (46:7290)
  • [10] P. N. Stewart, Strongly hereditary radical classes, J. London Math. Soc. (2) 4 (1972), 499-509. MR 0306250 (46:5376)
  • [11] -, Strict radical classes of associative rings, Proc. Amer. Math. Soc. 39 (1973), 273-278. MR 0313296 (47:1851)
  • [12] A. Widiger and R. Wiegandt, Theory of radicals for hereditarily Artinian rings, Acta Sci. Math. 39 (1977), 303-312. MR 0498662 (58:16748)
  • [13] R. Wiegandt, Radical and semisimple classes of rings, Queen's Papers in Pure and Appl. Math., vol. 37, Queen's Univ., Kingston, Ontario, 1974. MR 0349734 (50:2227)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A10, 16N80

Retrieve articles in all journals with MSC: 13A10, 16N80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1126200-X
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society